# SDR MWEA97097

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Augmentation Vlv
- Part number: 39271012
- Condition: Inoperative
- Location: Left/Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ICE PROTECTION TEMP HIGH ANNUN ILLUMINATED, FOLLOWED SHORTLY BY LEFT AIR CONDITIONING SUPPLY TEMP HIGH ANNUN.  DIVERTED TO MKE FROM OMA.  MAINT REMOVED AND REPLACED LEFT AUGMENTATOR VALVE.
